Alabama, 2007Hail and Damaging Winds in Alabama, August 17, 2007
August 17, 2007 · NWS HUN · 31 events in 9 counties and zones
A back-door cold front interacting with a tropical air mass produced numerous damaging wind occurrences and a few instances of large hail across Northern Alabama.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $7.0 million
- Crop damage
- None recorded
- Events
- 31
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A back-door cold front interacting with a tropical air mass produced numerous damaging wind occurrences and a few instances of large hail across Northern Alabama.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before the first event at Aug 17, 1:05 PM CST, 0 minutes earlier.
Area forecast discussion, Aug 17, 1:05 PM CST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
205 PM CDT FRI AUG 17 2007
.DISCUSSION...
.SYNOPSIS...
THE HISTORIC HEAT AND DROUGHT WILL LIVE ON IN THE FORESEEABLE FUTURE
AND REMAIN THE PRINCIPAL FORECAST ISSUES. RAIN CHANCES LOOK TO
REMAIN 10 PERCENT OR LESS...EXCEPT FOR PERHAPS THE NEXT FEW HOURS.
MORE ON THIS IN A MOMENT.
WE HAVE TIED OUR LONGEST STRETCH OF 100+ TEMPS AT KHSV...AND SHOULD
BREAK IT ON SATURDAY. IM ALSO BECOMING MORE CONVINCED THAT WE WILL
SEE THIS STRETCH RUN INTO NEXT WEEK. 5H T-5D MEAN HEIGHTS SUGGEST
ANOTHER 594-595DKM HEIGHT CENTER REBUILDING ATOP AL AND GA BY THE
MIDDLE OF NEXT WEEK...POSSIBLY BREAKING WEAKENING SOME BY NEXT
WEEKEND.
.SHORT TERM...TONIGHT AND SATURDAY...
CONVERGENCE ZONE STRETCHING FROM JUST N OF KSNH THROUGH KMDQ TO JUST
S OF KRMG IS BEGINNING TO LIGHT UP WITH CONVECTION. CONVECTIVE
TEMPS HAVE BEEN REACHED...AND THREAT OF DOWNBURSTS IS FAIRLY GOOD
PER LAPS SOUNDINGS SHOWING WINDEX ABOVE 60KT AND SB CAPES RUNNING GT
2500 J/KG WITH STEEP LOW LEVEL LAPSE RATES ONCE AGAIN. THE DROUGHT
IS ALSO LEAVING OUR TREES SUSCEPTIBLE TO BREAKING/FALLING MORE
EASILY. WILL ADDRESS POPS CLOSER TO PRESS TIME...BUT MAY BE ABLE TO
LEAVE MOST OF THE FORECAST AREA DRY AFTER 00Z.
THE AIR DRIES OUT SOMEWHAT N OF THIS BOUNDARY ACROSS TN WHERE DEW
POINTS FALL INTO THE LOWER 60S. HOWEVER...THE TRUE COOL FRONT IS
CLOSER TO THE OH RIVER. I DO EXPECT DECENT DRY ADVECTION OVERNIGHT
AS NE FLOW INCREASES PER FORECAST SOUNDING. WE MAY SEE A SOMEWHAT
REFRESHING BREEZE THIS EVENING...ESPECIALLY ON OUR RIDGE TOPS WITH
10-15KT FLOW. WILL COOL TEMPS DOWN INTO THE 60S ACROSS SOUTHERN TN
AND OUR FAR NE AL COUNTIES. WILL BE MORE DIFFICULT TO COOL DOWN
THAT READILY FURTHER S AND W.
SATURDAY SHOULD PROVE LESS HUMID...BUT THAT IS A TRADE OFF FOR MORE
HEAT AND TEMPS NEAR OR AT 100F. WE SHOULD EASILY MIX DEEP ENOUGH
FOR DEW POINTS TO FALL INTO THE 50S...WHICH MAV GUIDANCE
SUPPORTS...WITH THE MET AND MET KEEPING IT TOO MOIST AND THUS COOLER.
.LONGER TERM...SUNDAY THROUGH FRIDAY...
THE MODELS BOTH INDICATE A MOIST SURGE SATURDAY NIGHT INTO SUNDAY
MORNING...ESPECIALLY AT 925 MB...PER DEVELOPING LLJ AND MOISTURE
TRANSPORT MAXIMUM. THIS HINTS AT POTENTIAL NOCTURNAL PRECIP...BUT
FOR NOW WILL LEAVE OUT WITH CHANCES APPEARING QUITE LOW. THIS AXIS
OF CONVERGENCE AND MOISTURE TRANSPORT WILL SHIFT WELL TO OUR NORTH
BY SUNDAY NIGHT WITH RIDGE BECOMING ANCHORED OVER THE SOUTHEAST AT
THE SURFACE THROUGH 8H. THIS SHOULD KEEP THE LOCAL AREA IN A LIGHT
S-SE MOIST FLOW. HOWEVER...THE MODELS SHOW AFTERNOON MIXING LIKELY
DROPPING DEW POINTS DOWN EACH AFTERNOON...SO UNSURE IF WELL REACH
HEAT ADVISORY CRITERIA NEXT WEEK. I HAVE RAISED TEMPS TO THE
CENTURY MARK MUCH OF NEXT WEEK AGAIN PER POSITION OF THE RIDGE...AND
RECENT PERFORMANCE OF MEX/MEN GUIDANCE UNDERCUTTING HIGHS
CONSISTENTLY. IT IS CONCEIVABLE WE WILL KEEP THE ONGOING 100+
CONSECUTIVE STREAK GOING. THE ONLY WAYS I SEE THIS NOT HAPPENING
ARE POTENTIAL INCREASED HIGH CLOUD COVER FROM THE UPPER LOW TRACKING
WEST ACROSS FL AND INTO THE GOM THIS WEEKEND. THIS WOULD BE MOST
LIKELY ON MONDAY OR TUESDAY. WITH AREA BENEATH THE 5H CENTER...WE
WILL KEEP POPS AOB 10 PERCENT ALL WEEK. WISH I HAD BETTER
NEWS.
&&
.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE 69 101 74 99 / 10 10 10 10
SHOALS 70 102 71 99 / 10 10 10 10
CULLMAN 72 100 73 98 / 10 10 10 10
FAYETTEVILLE 68 99 72 99 / 10 10 10 10
ALBERTVILLE 70 99 73 98 / 10 10 10 10
FORT PAYNE 66 98 71 97 / 10 10 10 10
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&
KULA
Hazardous weather outlook, Aug 17, 12:00 PM CST, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
100 PM CDT FRI AUG 17 2007
ALZ001>010-016-TNZ076-096-097-180400-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
100 PM CDT FRI AUG 17 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.
.DAY ONE...TODAY AND TONIGHT...
HEAT WILL CONTINUE TO BE A PROBLEM TODAY. HIGH TEMPERATURES WILL
REACH AROUND 100 DEGREES...BUT INCREASED HUMIDITY COMPARED TO RECENT
DAYS WILL MAKE IT FEEL MORE LIKE 105 TO 110 DEGREES.
HOWEVER...A FEW LOCATIONS MAY SEE SOME RELIEF FROM THE HEAT IN THE
FORM OF SHOWERS OR THUNDERSTORMS. THESE ARE EXPECTED TO DEVELOP NEAR
A SURFACE BOUNDARY MOVING SOUTH ACROSS THE AREA...AS IT INTERACTS
WITH THE MOIST AND UNSTABLE ENVIRONMENT. A FEW STORMS WILL BE
CAPABLE OF PRODUCING BRIEF STRONG WIND GUSTS OF 40 TO 50 MPH...ALONG
WITH LOCALLY HEAVY RAIN. FOR AREAS THAT RECEIVE SIGNIFICANT
RAINFALL...MINOR FLOODING OF POOR DRAINAGE AND URBAN AREAS WILL BE
POSSIBLE ALONG WITH PONDING OF WATER ON ROADWAYS.
DRIER AND MORE STABLE CONDITIONS WILL PUSH ACROSS THE AREA TONIGHT.
SHOWERS AND THUNDERSTORMS WILL GRADUALLY DIMINISH NORTH TO SOUTH
THIS EVENING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER CALL TO ACTION STATEMENT...
ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
IS NOT ANTICIPATED AT THIS TIME.
DJN/BCC
In the hours before
Special weather statement, Aug 17, 10:10 AM CST, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1110 AM CDT FRI AUG 17 2007
ALZ001>010-016-TNZ076-096-097-172300-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR...
GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG...
FAYETTEVILLE...WINCHESTER
1110 AM CDT FRI AUG 17 2007
...HIGHER HUMIDITY WILL INCREASE HEAT STRESS TODAY...
YET ANOTHER VERY HOT DAY IS ANTICIPATED WITH HIGH TEMPERATURES
SOARING BACK TO AROUND 100 DEGREES AT MOST LOCATIONS. SULTRY
CONDITIONS WILL BE APPARENT AS HUMIDITY STAYS A BIT HIGHER THAN
RECENT AFTERNOONS. THIS WILL YIELD HEAT INDEX VALUES FROM 105 TO
110 DEGREES...THEREBY INCREASING THE DANGER FROM PROLONGED HEAT
STRESS.
A FEW AREAS MAY SEE A BREAK FROM THE HEAT IN THE FORM OF ISOLATED
THUNDERSTORMS...A FEW OF WHICH COULD CONTAIN LOCALLY DAMAGING
WINDS. DUE TO THE DRY CONDITIONS...SOME TREES MAY BE MORE
SUSCEPTIBLE TO BREAKING AND FALLING DUE TO THE GUSTY WINDS...EVEN
THOSE WINDS NOT MEETING SEVERE WEATHER CRITERIA...OR 58 MPH OR
HIGHER. STAY INSIDE STURDY SHELTER DURING ANY THUNDERSTORM.
DURING THIS HEAT WAVE...PLEASE CHECK ON THE ELDERLY OR THOSE WHO
YOU KNOW DO NOT LIVE IN AN AIR CONDITIONED HOME. LIMIT OUTDOOR
EXPOSURE...AND TAKE FREQUENT WATER BREAKS.
KULA
Thunderstorm Wind, Cullman
- When
- August 17, 1:05 PM CST
- Where
- Cullman County, Holly Pond
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $1.0 million
- Reported by
- Emergency Manager
- Coordinates
- 34.170, -86.620
A portion of a barn's roof sustained heavy damage and was pealed back in the Holly Pond community.
Thunderstorm Wind, Limestone
- When
- August 17, 2:01 PM CST
- Where
- Limestone County, 1.7 mi W of Athens
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1.0 million
- Reported by
- Law Enforcement
- Coordinates
- 34.800, -87.010
Large oak tree and other smaller trees were blown down on highway 72 just west of the Athens city limits.
Thunderstorm Wind, Marshall
- When
- August 17, 2:02 PM CST
- Where
- Marshall County, 1.85 mi WSW of Claysville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.390, -86.230
Several trees were blown down on Preston Island. 50 mph winds were recorded in Guntersville.
Thunderstorm Wind, Jackson
- When
- August 17, 2:20 PM CST
- Where
- Jackson County, 0.9 mi SE of Dutton
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 34.610, -85.920
Trees were blown down in the Dutton community.
Thunderstorm Wind, Lauderdale
- When
- August 17, 2:20 PM CST
- Where
- Lauderdale County, 1.84 mi ESE of Johnson Xrds
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.960, -87.720
Power lines were blown down 3 miles west of Zip City on County Road 139.
Thunderstorm Wind, Lauderdale
- When
- August 17, 2:35 PM CST
- Where
- Lauderdale County, 2.08 mi S of Zip City
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.920, -87.670
Trees were blown down across County Road 24 north of Florence off Highway 17.
Thunderstorm Wind, Jackson
- When
- August 17, 2:38 PM CST
- Where
- Jackson County, 0.9 mi SE of Dutton
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 34.610, -85.920
Trees were blown down in the Dutton community.
Thunderstorm Wind, Colbert
- When
- August 17, 2:38 PM CST
- Where
- Colbert County, 0.96 mi N of Emco Listerhill Jct
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1.0 million
- Reported by
- Law Enforcement
- Coordinates
- 34.734, -87.570
Trees and street signs blown down on Highway 227 between Muscle Shoals and Zip City.
Thunderstorm Wind, Marshall
- When
- August 17, 2:38 PM CST
- Where
- Marshall County, 2.37 mi NNW of Guntersville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 34.362, -86.266
Trees and street signs were blown down on Highway 227 in the northeastern section of Guntersville.
Thunderstorm Wind, Lauderdale
- When
- August 17, 2:40 PM CST
- Where
- Lauderdale County, 1.33 mi WSW of Jacksonburg
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Post Office
- Coordinates
- 34.873, -87.692
Power lines were blown down in Petersville area.
Thunderstorm Wind, Lauderdale
- When
- August 17, 2:47 PM CST
- Where
- Lauderdale County, 1.33 mi WSW of Jacksonburg
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.873, -87.692
Powerlines and trees were blow down on County Road 7 in the Underwood-Petersville area.
Thunderstorm Wind, Lauderdale
- When
- August 17, 2:50 PM CST
- Where
- Lauderdale County, 2.19 mi NW of Powell
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.992, -87.257
Trees were blown down 4 miles N of the Anderson community on County Road 510.
Thunderstorm Wind, Lauderdale
- When
- August 17, 2:52 PM CST
- Where
- Lauderdale County, 0.69 mi N of Zip City
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.960, -87.670
In the vicinity of Zip City near the intersection of county road 17 and county roads 7 and 11, trees were blown down.
Thunderstorm Wind, Lauderdale
- When
- August 17, 2:53 PM CST
- Where
- Lauderdale County, 1.33 mi WSW of Jacksonburg
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.870, -87.690
Trees were blown down in the Underwood area on county road 7.
Thunderstorm Wind, Morgan
- When
- August 17, 3:02 PM CST
- Where
- Morgan County, 1.79 mi NW of Basham
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.538, -87.042
Trees and some powerlines were downed by a large downburst, which produced a 3/4 mile damage swath.
Thunderstorm Wind, Lauderdale
- When
- August 17, 3:04 PM CST
- Where
- Lauderdale County, 1.7 mi E of Grassy
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $1.0 million
- Reported by
- Emergency Manager
- Coordinates
- 34.970, -87.270
A barn roof was blow off and a shed damaged northwest of Anderson on County Road 510.
Thunderstorm Wind, Morgan
- When
- August 17, 3:12 PM CST
- Where
- Morgan County, 0.57 mi E of Austinville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1.0 million
- Reported by
- Law Enforcement
- Coordinates
- 34.570, -86.990
Powerlines were blown down at the intersection of Highway 31 and Kayo Road in the Decatur area.
Thunderstorm Wind, Dekalb
- When
- August 17, 3:28 PM CST
- Where
- Dekalb County, 1.79 mi NW of Ft Payne Isbell Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 34.488, -85.742
A tree was blown down on County Road 97 just south of County Road 27 between Fort Payne and Sylvania.
Thunderstorm Wind, Madison
- When
- August 17, 3:41 PM CST
- Where
- Madison County, 0.9 mi NE of New Hope
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $1.0 million
- Reported by
- Emergency Manager
- Coordinates
- 34.539, -86.389
A large tree was blown down on a mobile home. Power lines were also blown down.
Thunderstorm Wind, Marshall
- When
- August 17, 4:04 PM CST
- Where
- Marshall County, 2.28 mi E of Oleander
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.420, -86.490
Trees and power lines were blown down at Brocks Chapel Road and Mountain View Road. Some trees were 4 feet in diameter and over 100 feet tall.
Thunderstorm Wind, Morgan
- When
- August 17, 4:10 PM CST
- Where
- Morgan County, 0.9 mi NW of Ryan Xrds
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $1.0 million
- Reported by
- Emergency Manager
- Coordinates
- 34.339, -86.611
A severe thunderstorm produced wind damage in a swath 3 miles long and 2 miles wide. Numerous large trees were blown down. The winds produced roof damage to multiple chicken houses and outbuildings.
Thunderstorm Wind, Marshall
- When
- August 17, 4:11 PM CST
- Where
- Marshall County, 3 mi W of Union Grove
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 34.400, -86.503
A tree was blown down 3 miles west of Union Grove.
Thunderstorm Wind, Cullman
- When
- August 17, 4:14 PM CST
- Where
- Cullman County, 0.69 mi N of West Pt
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 34.240, -86.950
Trees were blown down in the West Point community.
Thunderstorm Wind, Cullman
- When
- August 17, 4:14 PM CST
- Where
- Cullman County, 0.57 mi W of Cullman
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.180, -86.840
Trees were blown down in Cullman.
Thunderstorm Wind, Dekalb
- When
- August 17, 4:15 PM CST
- Where
- Dekalb County, Arona
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.220, -86.080
Power lines were blown down in the Arona community, which caused power outages in the area.
Thunderstorm Wind, Dekalb
- When
- August 17, 4:15 PM CST
- Where
- Dekalb County, 0.57 mi W of Dog Town
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.350, -85.740
Trees were blown down onto power lines along County Road 271 in Dog Town.
Thunderstorm Wind, Dekalb
- When
- August 17, 4:15 PM CST
- Where
- Dekalb County, 1.79 mi NW of Ft Payne Isbell Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.488, -85.742
Trees were blown down on County Roads 27 and 97.
Thunderstorm Wind, Cullman
- When
- August 17, 4:38 PM CST
- Where
- Cullman County, 0.9 mi SE of Baileyton
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.261, -86.609
Trees and power lines were blown down in Baileyton and Fairview.
Thunderstorm Wind, Marshall
- When
- August 17, 4:47 PM CST
- Where
- Marshall County, 0.69 mi N of Arab
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.330, -86.500
A tree was blown down and blocked a road southwest of Arab.
Hail, Cullman
- When
- August 17, 5:01 PM CST
- Where
- Cullman County, 1.5 mi SSW of Hanceville
- Measured
- 1.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 34.050, -86.780
Hail up to golfball size occurred in the Center community.
Thunderstorm Wind, Cullman
- When
- August 17, 5:01 PM CST
- Where
- Cullman County, 0.9 mi SE of Hanceville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.061, -86.759
Trees were blown down in the Hanceville community.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding in Texas, August 17 to 18, 20071 death · $26 million · 18 events
- Lightning Strikes in New Jersey, August 17, 20071 death · 1 injured · $200,000 · 3 events
- Hail and Damaging Wind in Kansas, August 17, 20071 death · 1 injured · 56 kt wind · 3 events
- Flash Flooding and Hail in South Dakota, August 17 to 18, 2007$3.0 million · 1 in hail · 10 events
- Flash Flood and Hail in South Dakota, August 17, 2007$1.3 million · 2.75 in hail · 19 events
- Hail and Damaging Winds in Georgia, August 17, 2007$279,000 · 1.75 in hail · 48 events
- Hail and Damaging Winds in Pennsylvania, August 17, 2007$1.3 million · 2.75 in hail · 15 events
- Hail and Damaging Winds in Pennsylvania, August 17, 2007$350,000 · 1.75 in hail · 17 events
- Lightning Strike in Florida, August 17, 2007$400,000 · 1 event
- Flash Flood in Wyoming, August 17, 2007$250,000 · 1 event
- Hail and Damaging Winds in Mississippi, August 17 to 18, 20071 injured · $130,000 · 58 kt wind · 4 events
- Hail and Damaging Winds in New Jersey, August 17, 2007$100,000 · 1.75 in hail · 14 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 55293, 55294, 55295, 55296, 55297, 55298, 55299, 55300, 55301, 55302, 55304, 55305, 55306, 55307, 55309, 55310, 55311, 55313, 55314, 55315, 55318, 55320, 55321, 55322, 55323, 55324, 55325, 55328, 55329, 55292, 55331.